# SDR DL777071603

- Difficulty date: December 9, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N866DA
- Make and model: Boeing 777232
- Aircraft serial: 29738
- Aircraft time: 35,794 hours, 5,573 cycles
- Engine: Rroyce RB211TRENT89
- Engine time: 26,114 hours, 4,185 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: TRENT89517
- Part serial: 051156
- Condition: Making Metal
- Location: Nr 1
- Part time: 26,114 hours, 4,185 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, FOUND SMALL QUANTITY OF FINDS ON THE MASTER CHIP DETECTOR.  RAN ENGINE PER PFHB.  FOUND METAL ON NR 1 ENG CHIP DETECTOR AND EGB AND SAGB CHIP DETECTORS 984543.  DUE NR 1 ENGINE CHANGE.  REPLACED NR 1 ENGINE PER TRANS 11T003.
